# SDR ASOA202001217006

- Difficulty date: January 21, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145XR
- Aircraft serial: 145645
- Aircraft time: 44,895 hours, 26,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14540066401
- Condition: Cracked
- Location: Nlg Uplock
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C WAS FOUND WITH THE NLG UP LOCK SUPPORT FRAME ON THE AFT SIDE CRACKED. MAINTENANCE REPLACED THE UP LOCK SUPPORT BRACKET IAW EMB 145XR SRM 51-40-02. ALL WORK ACCOMPLISHED AND WAS RELEASED TO SERVICE.
